# SDR NOCA02610

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAPT'S AND F/O ALTIMETER SPLIT AT FL 350 TO FL 390 AND AN AIR SPEED DIFFERENCE.  SDR REMAINS OPEN - ALTITUDE- 39,000 - CAPTAINS INDICATOR- 39,000 - F/O INDICATOR- 38,820 - STANDBY INDICATOR- 39,350 - CAPT'S MACH INDICATOR- .818 - F/O MACH INDICATOR- .809.   ACFT DIDN’T EXCEED 20KTS OVERSPEED.  PERFORMED A/C INSPECTION IAW MM 05-51-04, NO DEFECTS.  PERFORMED FIM 22-00-03 FIG 103 110A + 117.  ALL TEST OK.  SPEED WERE VERIFIED WITH FLIGHT CREW DEBRIEF F/O VERIFIED SPEEDS AT .85 M EXCEED BY 2 TO 3 KTS / PERHAPS BY .002 MACH.
